# SDR AALA201804059003

- Difficulty date: April 1, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 32,567 hours, 11,391 cycles
- System (JASC): 5200 · Doors
- Part: Bottle
- Condition: Discharged
- Location: Doors
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT ATTENDANT CABIN INTERCOMMUNICATION DATA SYSTEM PANEL, DOORS 4R AND 3L DISPLAY LIGHT BLINKING.  MAINTENANCE SERVICED THE DOORS, CHECKED PANEL, AND PERFORMED SATISFACTORY OPERATIONAL CHECK IAW AMM 52-10-00.
